MathSciNet Relay Station
MathSciNet bibliographic data
MR2501843 46L37
Jones, Vaughan F. R. Two subfactors and the algebraic decomposition of bimodules over $\rm II_1$ factors. Acta Math. Vietnam. 33 (2008), no. 3, 209–218.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement